A semilattice of varieties of completely regular semigroups
Mathematica Bohemica, Tome 145 (2020) no. 1, pp. 1-14
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
Completely regular semigroups are unions of their (maximal) subgroups with the unary operation within their maximal subgroups. As such they form a variety whose lattice of subvarieties is denoted by $\mathcal L(\mathcal C\mathcal R)$. \endgraf We construct a 60-element $\cap $-subsemilattice and a 38-element sublattice of $\mathcal L(\mathcal C\mathcal R)$. The bulk of the paper consists in establishing the necessary joins for which it uses Polák's theorem.
Completely regular semigroups are unions of their (maximal) subgroups with the unary operation within their maximal subgroups. As such they form a variety whose lattice of subvarieties is denoted by $\mathcal L(\mathcal C\mathcal R)$. \endgraf We construct a 60-element $\cap $-subsemilattice and a 38-element sublattice of $\mathcal L(\mathcal C\mathcal R)$. The bulk of the paper consists in establishing the necessary joins for which it uses Polák's theorem.
DOI :
10.21136/MB.2018.0112-17
Classification :
20M07
Keywords: completely regular semigroup; lattice; variety; $\cap $-subsemilattice
Keywords: completely regular semigroup; lattice; variety; $\cap $-subsemilattice
@article{10_21136_MB_2018_0112_17,
author = {Petrich, Mario},
title = {A semilattice of varieties of completely regular semigroups},
journal = {Mathematica Bohemica},
pages = {1--14},
year = {2020},
volume = {145},
number = {1},
doi = {10.21136/MB.2018.0112-17},
mrnumber = {4088688},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.21136/MB.2018.0112-17/}
}
TY - JOUR AU - Petrich, Mario TI - A semilattice of varieties of completely regular semigroups JO - Mathematica Bohemica PY - 2020 SP - 1 EP - 14 VL - 145 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.21136/MB.2018.0112-17/ DO - 10.21136/MB.2018.0112-17 LA - en ID - 10_21136_MB_2018_0112_17 ER -
Petrich, Mario. A semilattice of varieties of completely regular semigroups. Mathematica Bohemica, Tome 145 (2020) no. 1, pp. 1-14. doi: 10.21136/MB.2018.0112-17
Cité par Sources :